@Article{CMR-30-273, author = {Keyu and Zhang and and 18859 and and Keyu Zhang and Jiafa and Xu and and 18860 and and Jiafa Xu}, title = {Stationary Solutions for a Generalized Kadomtsev-Petviashvili Equation in Bounded Domain}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {30}, number = {3}, pages = {273--283}, abstract = {

In this work, we are mainly concerned with the existence of stationary solutions for a generalized Kadomtsev-Petviashvili equation in bounded domain of $\boldsymbol{R}^n$. We utilize variational method and critical point theory to establish our main results.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2014.03.09}, url = {http://global-sci.org/intro/article_detail/cmr/18969.html} }